Journal article icon

Journal article

Separating invariants for arbitrary linear actions of the additive group

Abstract:
We consider an arbitrary representation of the additive group GaGa over a field of characteristic zero and give an explicit description of a finite separating set in the corresponding ring of invariants.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00229-013-0625-y

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Manuscripta Mathematica Journal website
Volume:
143
Issue:
1–2
Pages:
207–219
Publication date:
2013-03-21
DOI:
ISSN:
1432-1785 and 0025-2611
Pubs id:
pubs:652556
URN:
uri:a180f01a-67d4-4bea-963a-dad13395dc66
UUID:
uuid:a180f01a-67d4-4bea-963a-dad13395dc66
Local pid:
pubs:652556
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP